¿1-completions of a poset

M Gehrke, R Jansana, A Palmigiano

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)39-64
Number of pages26
JournalOrder: a journal on the theory of ordered sets and its applications
Volume30
Issue number1
Publication statusPublished - 2013

Keywords

  • CWTS JFIS < 0.75

Cite this

Gehrke, M., Jansana, R., & Palmigiano, A. (2013). ¿1-completions of a poset. Order: a journal on the theory of ordered sets and its applications, 30(1), 39-64.